Kodai Mathematical Seminar Reports

The asymptotic distribution of information per unit cost concerning a linear hypothesis for means of two given normal populations

Kazutomo Kawamura

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 22, Number 3 (1970), 251-271.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138846163

Digital Object Identifier
doi:10.2996/kmj/1138846163

Mathematical Reviews number (MathSciNet)
MR0267675

Zentralblatt MATH identifier
0207.18502

Subjects
Primary: 62.15

Citation

Kawamura, Kazutomo. The asymptotic distribution of information per unit cost concerning a linear hypothesis for means of two given normal populations. Kodai Math. Sem. Rep. 22 (1970), no. 3, 251--271. doi:10.2996/kmj/1138846163. https://projecteuclid.org/euclid.kmj/1138846163


Export citation

References

  • [1] CHERNOFF, H., Sequential design of experiments. Ann. Math. Stat. 30 (1959), 755-770.
  • [2] KAWAMURA, K., Asymptotic behavior of sequential design with costs of experi ments. Kdai Math. Sem. Rep. 16 (1964), 169-182.
  • [3] KAWAMURA, K., Asymptotic behavior of sequential design with costs of expe ments (The case of normal distribution).Kdai Math. Sem. Rep. 17 (1965), 48-52.
  • [4] KAWAMURA, K., Asymptotically most informative procedure in the case o exponential families. Kdai Math. Sem. Rep. 19 (1967), 61-74.
  • [5] KULLBACK, S., Information theory and statistics. Wiley (1959)